# SDR SWIA202157421

- Difficulty date: February 23, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 533-554
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUNDED AT FWD BAGGAGE BAY DOOR ON CARGO TIE DOWN FITTING APPROX. BETWEEN STRG 26L-27 AND FS533-5549.   (C-CHECK RO 4/4/2021)    UPON FUTHER EVALUATION FOUND ORIGINAL DISCREPANCY WRITTEN INCORRECTLY - CORROSION LOCATION WRITTEN AS "STGR 26L-27 AND FS533-5549," BUT SHOULD BE WRITTEN AS "STGR 26L-27 AND FS533-549." / REPLACED FWD BAGGAGE BAY TIE DOWN FITTING WITH NEW FITTING BETWEEN STGR 26L-27 AND FS533-549 REF CRJ-700 SRM 51-42-21-001-001-A01, 51-42-22-001-001-A01, AND DWG SH670-33389 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY
